# SDR CA100428006

- Difficulty date: April 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,824 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 5182150202
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TSN INSTALLED 30 SEPT 2008.  THE ELT WAS REMOVED FROM R44II FOR ANNUAL RECERT AND FAILED THE SELF TEST.  NO MODULATION.
